# SDR USAA950780

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

LAX - FLT 0412 - AT 23,000 FEET, THE LEFT HYDRAULIC QUANTITY LIGHT ILLUMINATED.  THE CAPTAIN DECLARED AN EQUIPMENT EMERGENCY WHEN IN RANGE OF LAX.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE DOWNLOCK ACTUATOR PRESSURE LINE ON THE RIGHT GEAR.  OPERATIONS CHECKED GOOD.  (M)
